# SDR CA120822007

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 565 hours, 398 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid Valve
- Part number: 4100S105
- Condition: Stuck
- Location: Pneumatic Sys
- Part time: 565 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL ON THE GATE THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN.   MAINTENANCE FOUND THAT THE ELECTRO PNEUMATIC SHUTOFF VALVE WAS STUCK IN THE CLOSED POSITION PREVENTING THE PNEUMATIC DOOR SEAL FROM DEFLATING.  THE ELECTRO PNEUMATIC SHUTOFF VALVE IS DESIGNED TO BE CLOSED AT AIRSPEEDS GREATER THAN 100 KNOTS TO PREVENT INADVERTENT DEFLATION OF THE MCD SEAL.  BELOW 100 KNOTS THE VALVE IS NORMALLY OPEN TO ALLOW THE DOOR SEAL TO DEFLATE WHEN THE DOOR HANDLE IS OPERATED. ELECTRO PNEUMATIC SHUTOFF VALVE, PN 4100S105.
